Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dialysis patient, developed aneurysm. Arm is hotter, not red, no pain. Should I see a doctor immediately?

I m a dialysis patient and developed an aneurysm that was surgically removed 5 days ago. I was released from the hospital the day before yesterday and have noticed my arm being hotter in one area of my arm than anywhere else but the area that is hot is not red and has no pain. Should I call 911 and get seen right away or would it be safe to wait until morning to contact my regular doctor?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.

pain and warm feeling at the dialysis site can be due to-

thrombhophlebitis,venous stenosis, thrombosis, infection, pseudo-aneurysm.

i would definitely advise you to consult your doctor but you can wait until morning.
till that time you can apply heparin ointment over the affected area.

thank you,
wishing you good health
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor